# SDR SIMA20150216007

- Difficulty date: February 16, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14551249001
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL IS CHAFED AT UPPER LT AREA.  PERFORMED REPAIR OF CHAFED AREA ON APU FIREWALL AT UPPER LT AREA IAW ERS-EM-53MR-1090.
